# SDR 99FDEA00473

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AGK7002514
- Condition: Cracked
- Location: Bs 1995-2004
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

N3668 - SYS 2 HYD LEAK DETECT PRESSURE LINE, PN AGK7002-514, RUPTURED.  LOCATED BETWEEN BS 1995 AND 2004 LT SIDE.  REPAIRED IAW DC 10 MM 20-10-01-2 AND DPS 3.20-10.
